| Model Number |
CNA0T0 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A healthcare professional reported that, during intraocular lens implantation, the plunger did not engage the lens and passed over it.The surgery was completed on the same day using another lens.There was no patient harm.
Additional Manufacturer Narrative
Additional information was provided in d.9., h.3., h.6.And h.11.The product was returned for analysis, and the reported complaint was observed.The device was returned in a blister tray inside the product carton.The lock-out assembly has been removed.No ophthalmic viscosurgical device (ovd) is observed in the device.The plunger has been advanced at the wound guard and is advanced over the intra ocular lens (iol).The iol is advanced into the nozzle entry and is crushed.The root cause for the reported complaint is most likely related to failure to follow the instructions for use (ifu).No viscoelastic was observed in the device.The ifu instructs: fill the device until ovd can be observed flowing to the nozzle tip.This will require approximately 0.28 ml of viscoelastic.If no viscoelastic is placed in the device this will cause inadequate coverage of the lens fold path which may cause the lens to advance incorrectly or become ¿stuck¿ in the device.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).